Tournament ranking with expected profit in polynomial time

Joel Spencer, S Poljak, V Rödl

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)372-376
JournalSIAM Journal on Discrete Mathematics
Volume1
StatePublished - 1988

Cite this

Tournament ranking with expected profit in polynomial time. / Spencer, Joel; Poljak, S; Rödl, V.

In: SIAM Journal on Discrete Mathematics, Vol. 1, 1988, p. 372-376.

Research output: Contribution to journalArticle

@article{62c2dbc148af4b26b4c94baa00f066dc,
title = "Tournament ranking with expected profit in polynomial time",
author = "Joel Spencer and S Poljak and V R{\"o}dl",
year = "1988",
language = "English (US)",
volume = "1",
pages = "372--376",
journal = "SIAM Journal on Discrete Mathematics",
issn = "0895-4801",
publisher = "Society for Industrial and Applied Mathematics Publications",

}

TY - JOUR

T1 - Tournament ranking with expected profit in polynomial time

AU - Spencer, Joel

AU - Poljak, S

AU - Rödl, V

PY - 1988

Y1 - 1988

M3 - Article

VL - 1

SP - 372

EP - 376

JO - SIAM Journal on Discrete Mathematics

JF - SIAM Journal on Discrete Mathematics

SN - 0895-4801

ER -